# SDR 2025FA0000066

- Difficulty date: January 29, 2025
- Submitted: January 29, 2025
- Operation: General aviation
- Aircraft: N383JP
- Make and model: Gulstm 200
- Aircraft serial: BB615
- Aircraft time: 16,617 hours
- System (JASC): 3200 · Landing Gear System
- Part: Cable
- Part number: NAS312370686
- Condition: Broken
- Location: Zone 100
- Part time: 16,617 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DURING A PHASE 4 INSPECTION ON OUR KING AIR 200 N383JP, IT WAS DISCOVERED THAT THE MANUAL GEAR DOWN ACTUATION LEVER WOULD NOT OPERATE. UPON INSPECTION, IT WAS DETERMINED THAT THE ACTUATING LEVER CABLE GOING FROM THE ACTUATION LEVER TO THE LANDING GEAR GEARBOX WAS BROKEN APPROXIMATELY 18 INCHES FROM THE CONNECTION OF THE GEARBOX CLEVIS. THIS WOULD NOT ALLOW THE MANUAL GEAR DOWN PUMPING HANDLE TO ENGAGE AND ALLOW PUMPING OF THE LANDING GEAR DOWN IN CASE OF A LANDING GEAR MALFUNCTION. IT COULD NOT BE DETERMINED WHEN THE CABLE BROKE, OR THE ROOT CAUSE.
